An inequality for integrals of the form ∫x∞ f (t)eit dt

Jameson, Graham James Oscar (2016) An inequality for integrals of the form ∫x∞ f (t)eit dt. Journal of Mathematical Inequalities, 10 (2). pp. 505-509. ISSN 1848-9575

Full text not available from this repository.

Abstract

It is shown that for a completely monotonic function f , the absolute value of ∫x∞ f (t)eit dt is not greater than f(x).

Item Type:
Journal Article
Journal or Publication Title:
Journal of Mathematical Inequalities
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2603
Subjects:
ID Code:
83683
Deposited By:
Deposited On:
16 Dec 2016 11:30
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 10:08